# SDR ASAA2017100922168

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,230 hours, 4,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBEAM ANGLE AT BS 500L IS CORRODED FROM LBL 21 TO RBL 21.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53. FOUND TO BE OUT OF LIMITS.  REMOVED THE FLOORBEAM ANGLE AND REPLACED IAW DWG 143A9481, REV A.
